MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD

SORIN GROUP ITALIA S.R.L MEMO 3D RECHORD
Model Number MRCS28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method code (b)(4) was used as no information regarding the reason for explant is available.The testing method will be determined upon receipt of additional information.Information regarding the reason for explant and the availability of the device is not available at this time.The manufacturer is reporting this event in a conservative manner.
 
Event or Problem Description
It was reported through patient tracking on (b)(6) 2017 that this device was implanted and then explanted on (b)(6) 2017.No additional information has been provided regarding the reason for explant.
 
Additional Manufacturer Narrative
Therefore, the root cause of the explant was not an issue with the device itself but due to patient¿s physiology and disease state a full replacement was necessary.
 
Event or Problem Description
It was discovered that the mitral ring was used in an attempt to repair the patient¿s mitral valve but after inspection and testing the repair, the surgeon decided to replace it.There was nothing thought to be defective with the ring.It was just that the repair attempt did not work and the patient needed a full mitral valve replacement.The ring has been discarded.

Brand Name
MEMO 3D RECHORD
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L
via crescentino sn
saluggia
MDR Report Key6472127
Report Number3005687633-2017-00028
Device Sequence Number13604508
Product Code KRH
UDI-Device Identifier08022057015075
UDI-Public(01)08022057015075(240)ICV1332(17)210630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/30/2021
Device Model NumberMRCS28
Device Catalogue NumberICV1332
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR